Back
Return
Biography

Prof. Hari Mohan Srivastava

Department of Mathematics and Statistics

University of Victoria, Canada

Professor Emeritus

 

Email: harimsri@math.uvic.ca

 

Qualifications

1965 Ph.D., Jai Narain Vyas University, India

1959 M.S., University of Allahabad, India

1957 B.S., University of Allahabad, India

 

 

Publications (Selected)

  1. H. M. Srivastava, Operators of basic (or q-) calculus and fractional q-calculus and their applications in geometric function theory of complex analysis, Iran. J. Sci. Technol. Trans. A: Sci. 44 (2020), 327-344.
  2. H. Singh and H. M. Srivastava, Numerical simulation for fractional-order Bloch equation arising in nuclear magnetic resonance by using the Jacobi polynomials, Appl. Sci. 10 (2020), Article ID 2850, 1-18.
  3. H. M. Srivastava, B. B. Jena, and S. K. Paikray, Statistical deferred Nörlund summability and Korovkin-type approximation theorem, Mathematics 8 (2020), Article ID 636, 1-11.
  4. M. Arif, O. Barkub, H. M. Srivastava, S. Abdullah, and S. A. Khan, Some Janowski type harmonic q-starlike functions associated with symmetrical points, Mathematics 8 (2020), Article ID 629, 1-16.
  5. H. M. Srivastava, Fractional-order derivatives and integrals: Introductory overview and recent developments, Kyungpook Math. J. 60 (2020), 73-116.
  6. N. E. Cho, H. M. Srivastava, E. A. Adegani, and A. Motamednezhad, Criteria for a certain class of the Carathéodory functions and their applications, J. Inequal. Appl. 2020 (2020), Article ID 85, 1-14.
  7. H. M. Srivastava, D. Baleanu, J. A. T. Machado, M. S. Osman, H. Rezazadeh, S. Arshed, and H. Günerhan, Traveling wave solutions to nonlinear directional couplers by modified Kudryashov method, Phys. Scripta 95 (2020), Article ID 75217, 1-14.
  8. H. M. Srivastavaa, V. P. Dubey, R. Kumar, J. Singh, D. Kumar, and D. Baleanu, An efficient computational approach for a fractional-order biological population model with carrying capacity, Chaos Solitons Fractals 138 (2020), Article ID 109880, 1-13.
  9. M. S. U. Rehman, Q. Z. Ahmad, H. M. Srivastava, N. Khan, M. Darus, and M. Tahir, Coefficient inequalities for certain subclasses of multivalent functions associated with conic domain, J. Inequal. Appl. 2020 (2020), Article ID 179, 1-17.
  10. B. Ghanbari, H. Günerhan, and H. M. Srivastava, An application of the Atangana-Baleanu fractional derivative in mathematical biology: A three-species predator-prey model, Chaos Solitons Fractals 138 (2020), Article ID 109919, 1-15.
  11. M. Shafiq, N. Khan, H. M. Srivastava, B. Khan, Q. Z. Ahmad, and M. Tahir, Generalisation of close-to-convex functions associated with Janowski functions, Maejo Internat. J. Sci. Technol. 14 (2020)), 141-155.
  12. H. M. Srivastava, R. Srivastava, M. P. Chaudhary, and S. Uddin, A family of theta-function identities based upon combinatorial partition identities related to Jacobi's triple-product identity, Mathematics 8 (2020), Article ID 918, 1-14.
  13. L H. M. Srivastava, A. Hasanov, and T. G. Ergashev, A family of potentials for elliptic equations with one singular coefficient and their applications, Math. Methods Appl. Sci. 43 (2020), 6181-6199.
  14. H. M. Srivastava, R. M. Jena, S. Chakraverty, and S. K. Jena, Dynamic response analysis of fractionally-damped generalized Bagley-Torvik equation subject to external loads, Russian J. Math. Phys. 27 (2020), 254-268.
  15. V. Gupta, A. M. Acu, and H. M. Srivastava, Difference of some positive linear approximation operators for higher-order derivatives, Symmetry 12 (2020), Article ID 915, 1-19.
  16. H. M. Srivastava, N. Khan, M. Darus, S. Khan, Q. Z. Ahmad, and S. Hussain, Fekete-Szegö type problems and their applications for a subclass of q-starlike functions with respect to symmetrical points, Mathematics 8 (2020), Article ID 842, 1-18.
  17. H. Tang, H. M. Srivastava, H.-S. Li, and G.-T. Deng, Majorization results for subclasses of starlike functions based on the sine and cosine functions, Bull. Iranian Math. Soc. 46 (2020), 381-388.
  18. H. Tang, H. M. Srivastava, H.-S. Li, and G.-T. Deng, Correction to: Majorization results for subclasses of starlike functions based on the sine and cosine functions, Bull. Iranian Math. Soc. 46 (2020), 389-391.

 

Profile Details   

Last Updated: August, 2020